# SDR 20000407SH032

- Difficulty date: February 21, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N531MC
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527007
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 40294006
- Condition: Damaged
- Location: Mlg Ww
- Part time: 3,439 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS MAIN LANDING GEAR REAR SIDE BRACE TRUNNION.  A SMALL ERODE WAS FOUND IN THE WEB NEXT TO THE INBOARD LOWER BOLT HOLE ON BOTH RT AND LT MAIN GEAR.  CRACK WAS DETECTED BY SMALL CRACK IN PAINT.  CRACK WAS VERIFIED BY DYE PENETRANT.  (X)
